The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 11

Volume 11, Issue 1, 2014

 

Art No.
 
Title Author (s)

1

Some Operator Order Inequalities for Continuous Functions of Selfadjoint Operators in Hilbert Spaces

 

S. S. Dragomir and Charles E. M. Pearce

2

Some Properties of the Marshall-Olkin and Generalized Cuadras-Augé Families of Copulas

 

Edward Dobrowolski and Pranesh Kumar

3

An Improvement of the Hermite-Hadamard Inequality for Functions Convex on the Coordinates

 

Milica Klaričić Bakula

4

On the Sendov Conjecture for a Root Close to the Unit Circle

 

Indraneel G. Kasmalkar

5

On A Conjecture of A Logarithmically Completely Monotonic Function

 

Valmir Krasniqi, Armend Sh. Shabani

6

A Short Proof of an Open Inequality with Power-Exponential Functions

 

Mitsuhiro Miyagi and Yusuke Nishizawa

7

To a Banach *-algebra in a Semipartial Dynamical System

 

Bahman Tabatabaie Shourijeh and Seyed Mostafa Zebarjad

8

Some New Nonlinear Integro-Differential Inequalities of Gronwall-Bellman-Pachpatte Type

 

A. Abdeldaim

9

A Dynamic Contact Problem for an Electro Viscoelastic Body

 

M. Denche and Kaki L. Ait

10

L∞- Error Estimate of Schwarz Algorithm for Elliptic Quasi-Variational Inequalities Related to Impulse Control Problem

 

Saadi Samira and Mehri Allaoua

11

End-Point and Transversality Conditions in the Calculus of Variations: Derivations through Direct Reasoning

 

Olivier de La Grandville

12

Application of Equivalence Method to Classify Monge-Ampère Equations of Elliptic Type

 

Moheddine Imsatfia

13

On Some Estimates for the Logarithmic Mean

 

Shuhei Wada

14

A Nonhomogeneous Subdiffusion Heat Equation

 

Joel-Arturo Rodriguez-Ceballos, Ana-Magnolia Marin, Ruben-Dario Ortiz

15

Scope of the Logarithmic Mean

 

Murali Rao and Agnish Dey

16

 Ap Functions and Maximal Operator

 

Chunping Xie

17

Weak solutions of non coercive stochastic Navier-Stokes equations in R2

 

Wilhelm Stannat and Satoshi Yokoyama

18

On the Regularization of Hammerstein's type Operator Equations

 

E. Prempeh, I. Owusu-Mensah and K. Piesie-Frimpong

19

Sufficient Conditions for Certain Types of Functions to be Parabolic Starlike

 

A. Gangadharan and S. Chinthamani

     

 


© 2004-2015 Austral Internet Publishing